# SDR DXTA2011102104759

- Difficulty date: October 21, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N924QS
- Make and model: Cessna 750
- Aircraft serial: 7500124
- Aircraft time: 10,235 hours, 6,201 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 602751
- Part serial: WO3442734
- Condition: Malfunctioned
- Location: Mlg
- Part time: 1,333 hours, 804 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DESCENT THROUGH APPROX 13,000' CREW NOTICED THE NOSE GEAR GREEN LIGHT ILLUMINATED WHILE GEAR WAS IN THE RETRACTED POSITION.  NO GEAR RED LIGHT OR ANY OTHER INDICATIONS WERE PRESENT INDICATING THE NOSE GEAR WAS DOWN.  NOSE GEAR GREEN LIGHT REMAINED ILLUMINATED THROUGH GEAR EXTENTION, RED UNLOCK LIGHT EXTINGUISHED NORMALLY.  TROUBLESHOT R & R NOSE GEAR ACTUATOR DOWNLOCK SWITCH WITH A NEW UNIT AND PERFORMED GEAR RETRACTION AND EXTENSION SEVERAL TIMES. OPS TEST CHECK SATISFACTORY IAW MM CHAP 32-30-03.
